Alert archive / Maine / Gale Warnings in 2011
Gale Warning 10, NWS Gray, ME
NWS Gray, ME issued this gale warning at Feb 18, 2011, 3:15 AM EST. It took effect at Feb 19, 2011, 1:00 AM EST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 3:15 AM EST (08:15 UTC)
- In effect from
- Feb 19, 2011, 1:00 AM EST
- Expired
- Feb 20, 2011, 12:01 PM EST
- In force
- 35 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
495 WHUS71 KGYX 180815 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 315 AM EST FRI FEB 18 2011 ANZ150>154-182315- /O.UPG.KGYX.GL.A.0005.110219T0600Z-110220T1600Z/ /O.NEW.KGYX.GL.W.0010.110219T0600Z-110220T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 315 AM EST FRI FEB 18 2011 ...GALE WARNING IN EFFECT FROM 1 AM SATURDAY TO 11 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 11 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WINDS WILL BE INCREASING FRIDAY NIGHT...GUSTING TO 35 KT AT TIMES. FOR SATURDAY...INTO SUNDAY MORNING...WINDS WILL BE GUSTING TO 40 TO 45 KT. * SEAS: SEAS WILL BUILDING TO 3 TO 6 FEET OVER THE WEEKEND. THE HIGHEST SEAS WILL BE WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
5 follow-up statements
093 WHUS71 KGYX 181954 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 254 PM EST FRI FEB 18 2011 ANZ150>154-191100- /O.CON.KGYX.GL.W.0010.110219T0600Z-110220T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 254 PM EST FRI FEB 18 2011 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM SATURDAY TO 11 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM SATURDAY TO 11 AM EST SUNDAY. * WINDS: WINDS WILL BE INCREASING TONIGHT...GUSTING TO 35 KT AT TIMES. FOR SATURDAY...INTO SUNDAY MORNING...WINDS WILL BE GUSTING TO 40 TO 45 KT. * SEAS: SEAS WILL BUILDING TO 3 TO 6 FEET OVER THE WEEKEND. THE HIGHEST SEAS WILL BE WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
381 WHUS71 KGYX 190826 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 326 AM EST SAT FEB 19 2011 ANZ150>154-192330- /O.CON.KGYX.GL.W.0010.000000T0000Z-110220T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 326 AM EST SAT FEB 19 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. * WINDS: WINDS WILL BE INCREASING THIS MORNING...GUSTING 40 TO 45 KT TODAY THROUGH TONIGHT. * SEAS: SEAS WILL BUILDING TO 3 TO 6 FEET OVER THE WEEKEND. THE HIGHEST SEAS WILL BE WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
970 WHUS71 KGYX 200400 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1100 PM EST SAT FEB 19 2011 ANZ150>154-201600- /O.CON.KGYX.GL.W.0010.000000T0000Z-110220T1600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1100 PM EST SAT FEB 19 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. * WINDS: NORTHWEST WINDS WILL GUST FROM 35 TO 40 KT THROUGH THE NIGHT. * SEAS: SEAS OF 4 TO 7 FT ARE EXPECTED. THE HIGHEST SEAS WILL BE FURTHER FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
840 WHUS71 KGYX 201515 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1015 AM EST SUN FEB 20 2011 ANZ150>154-201700- /O.EXT.KGYX.GL.W.0010.000000T0000Z-110220T1700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1015 AM EST SUN FEB 20 2011 ...GALE WARNING NOW IN EFFECT UNTIL NOON EST TODAY... THE GALE WARNING IS NOW IN EFFECT UNTIL NOON EST TODAY. * WINDS: NORTHWEST WINDS WILL GUST FROM 35 TO 40 KT THROUGH MIDDAY BEFORE SLOWLY DIMINISHING THIS AFTERNOON AND THIS EVENING. * SEAS: SEAS OF 4 TO 7 FT ARE EXPECTED. THE HIGHEST SEAS WILL BE FURTHER FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
972 WHUS71 KGYX 201701 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1201 PM EST SUN FEB 20 2011 ANZ150>154-210300- /O.CAN.KGYX.GL.W.0010.000000T0000Z-110220T1700Z/ /O.NEW.KGYX.SC.Y.0022.110220T1701Z-110221T0300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1201 PM EST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS WILL GUST FROM 25 TO 30 KT THROUGH EARLY THIS EVENING...THEN CONTINUE TO SLOWLY DIMINISH OVERNIGHT. * SEAS: SEAS OF 4 TO 7 FT ARE EXPECTED. THE HIGHEST SEAS WILL BE FURTHER FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRAY
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 18, 2:57 AM EST, 18 minutes earlier.
Area forecast discussion, Feb 18, 2:57 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
257 AM EST FRI FEB 18 2011
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TODAY. A STRONG WEST TO
NORTHWEST FLOW WILL SET UP OVER THE REGION TONIGHT THROUGH EARLY
SUNDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST SUNDAY. HIGH
PRESSURE WILL MOVE OFFSHORE SUNDAY NIGHT AS LOW PRESSURE
APPROACHES FROM THE WEST. LOW PRESSURE WILL PASS SOUTH OF THE
REGION AND OFFSHORE OF MONDAY. HIGH PRESSURE WILL GRADUALLY BUILD
IN FROM THE WEST TUESDAY THROUGH WEDNESDAY. HIGH PRESSURE WILL
CREST OVER THE REGION AND MOVE OFFSHORE ON THURSDAY.
&&
.NEAR TERM /THROUGH TODAY/...
WEAK WARM FRONT CURRENTLY PUSHING THROUGH THE REGION EARLY THIS
MORNING AND THIS BOUNDARY WILL CONTINUE TO LIFT OFF TO THE NORTH
AND EAST THROUGH THE EARLY MORNING HOURS. SOME LIGHT AND SPOTTY
FREEZING RAIN EARLIER TONIGHT ASSOCIATED WITH THE FRONT IN THE
COLDER MOUNTAIN VALLEYS IN THE NORTH BUT TEMPERATURES HAVE RISEN
ABOVE FREEZING AND WILL BE DROPPING ADVISORIES FOR FREEZING PRECIP
WITH THE NEW FORECAST PACKAGE.
A COLD FRONT WILL QUICKLY FOLLOW THE WARM FRONT TODAY PUSHING
THROUGH THE REGION DURING THE EARLY AFTERNOON HOURS. MIXING WITH
THE FRONT SHOULD JUMP TEMPERATURES INTO THE MID 50S IN
SOUTHWESTERN ZONES BASED ON PWM/ALB SOUNDINGS FROM LAST NIGHT.
ALTHOUGH MODELS SHOWING A LOT OF LOW LEVEL MOISTURE POSSIBLY
HOLDING TEMPS DOWN THIS IS NOT MATERIALIZING AT THIS POINT AND
APPEARS OVERDONE. EXPECT A CHANCE OF LATE MORNING/EARLY AFTERNOON
SHOWERS WITH THE FROPA AND THEN CLEARING SKIES AS DOWNSLOPE WINDS
KICK IN BEHIND THE FRONT. TOUGH TO CALL HOW FAR EAST THIS WARMING
WILL GET BEFORE SUNSET BUT HAVE GONE WELL ABOVE GUIDANCE ACROSS
THE FORECAST AREA.
&&
.SHORT TERM /TONIGHT/...
GOOD WEST TO NORTHWEST GRADIENT SETS UP BEHIND THE FRONT
OVERNIGHT. IN ADDITION...APPROACHING UPPER LEVEL LOW WILL BRING
INCREASING CLOUDS AFTER MIDNIGHT TO MOST OF THE FORECAST AREA.
EXPECT AN INCREASING CHANCE OF SNOW SHOWERS IN THE MOUNTAINS AS
THE NIGHT PROGRESSES WITH SOME LIGHT ACCUMULATIONS POSSIBLE BY
MORNING. THIS SHOULD KEEP TEMPERATURES FROM DROPPING TOO FAR BUT
GOOD COLD ADVECTION BEHIND THE FRONT WILL DROP NORTHERN AREAS INTO
THE TEENS WITH READINGS RANGING THROUGH THE 20S IN THE SOUTH.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
LOW PRES INTENSIFYING OVER THE MARITIMES AS VERY STRONG AND GUSTY
NW WINDS USHER IN COLDER AIR SATURDAY THRU SUNDAY MORNING. HIGH
PRES THEN BUILDS IN QUICKLY FROM THE W BRINGING WINDS DOWN LATE
SUNDAY AND SUNDAY NGT. BUFKIT SOUNDINGS AROUND 50 KTS OF WIND
DESCENDING TO 2000 FT. COULD SEE WINDS REACH WIND ADVISORY
CRITERIA...OR PERHAPS HIGH WIND CRITERIA OVER MORE EXPOSED AND
HIGHER TERRAIN...DEVELOPING SATURDAY AND CONTINUING INTO SUNDAY
MORNING. WILL HOLD OFF ON ANY HEADLINES AT THIS TIME BUT WILL
HIGHLIGHT THIS POTENTIAL IN THE HAZARDOUS WX OUTLOOK /HWO/
PRODUCT.
NW FLOW AND UPR LVL SYSTEM WILL PRODUCE -SHSN ACTIVITY OVER THE
WEEKEND IN THE N/MT ZONES WHERE LGT ACCUMULATIONS ARE PSBL.
ELSEWHERE THE DOWNSLOPE FLOW WILL KEEP ANY -SHSN VERY LIMITED.
THE HIGH MOVES OUT TO SEA SUNDAY NGT AS LOW PRES TRACKS E FROM
THE OHIO VALLEY. THIS LOW IS RELATIVELY WEAK AS IT PASSES TO OUR
S...ALONG THE SRN NEW ENGLAND COAST MONDAY THEN OUT TO SEA MONDAY
NGT. THE TRACK OF THIS LOW KEEPS PRCP IN THE FORM OF SN...BUT IT
SHOULD BE MOSTLY LGT DUE TO WEAK LOW AND WEAK UPR LVL SUPPORT. H8
AND H7 LEVELS NEVER SEE A CLOSED CIRCULATION DUE TO THE WEAK
NATURE OF THIS EVENT...SO THERE IS LIMITED INFLUX OF ATLANTIC
MOISTURE TO FEED INTO THIS SYSTEM.
BEHIND THE LOW...A SECOND LOW FOLLOWS ON ITS HEELS AND INTENSIFIES
AS IT MOVES OUT TO SEA. A STRONG NORTHERLY FLOW FOLLOWS THE
SECOND LOW BRINGING GUSTY WINDS AND MORE COLD WX. THIS WILL BE
SHORT LIVED AS HIGH PRES BRINGS LGT WINDS AND FAIR WX ALONG WITH
MODERATING TEMPS WEDNESDAY AND THURSDAY.
GENERALLY USED GFS40 AND BLEND OF MAV/MET MOS FOR SATURDAY THRU
SUNDAY AND USED GMOS FOR REST OF THE FCST...THEN MADE ADJUSTMENTS
FROM THERE.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...SOME SPOTTY AREAS OF MVFR CEILINGS WITH THE FROPA
TODAY OTHERWISE VFR THROUGH TONIGHT.
LONG TERM /SATURDAY THROUGH TUESDAY/...STRONG NW WINDS DEVELOP
SATURDAY AND CONTINUING INTO SUNDAY MORNING. OTRW MOSTLY VFR THRU
SUNDAY EVENING WITH -SHSN CONFINED TO N/MT AREAS. LOW PASSING TO
THE S MOST LIKELY BRINGS MVFR TO IFR CONDITIONS IN -SN.
&&
.MARINE...
SHORT TERM...GALE WARNING STARTING AROUND MIDNIGHT TONIGHT.
LONG TERM /SATURDAY THROUGH TUESDAY/...HAVE UPGRADED THE GALE
WATCH TO A GLW FOR SATURDAY THRU SUNDAY MORNING. IN FACT COULD SEE
OCCASIONAL GUSTS INTO STORM FORCE. HOWEVER...NOT EXPECTED TO BE
FREQUENT ENOUGH TO ISSUE A STORM WARNING AT THIS TIME. ALSO...
WITH MUCH COLDER AIR MOVING IN ON STRONG GUSTY NW WINDS EXPECT
SOME FREEZING SPRAY LATE SATURDAY INTO SUNDAY MORNING. SEA TEMPS
FAIRLY WARM SO WILL FCST LGT FREEZING SPRAY RATHER THAN A HIGHER
IMPACT. WITH STRONG WINDS...DESPITE BEING OFFSHORE...SHOULD
GENERATE HIGHER SEAS THAN WHAT WNAWAVE GUIDANCE SUGGESTS...SO WENT
A COUPLE FEET OVER THIS GUIDANCE FOR SATURDAY THRU SUNDAY AND INTO
SUNDAY NGT. HIGH PRES QUICKLY BUILDS IN SUNDAY NGT BRINGING WINDS
DOWN FAIRLY QUICKLY. LOW PRES PASSES TO OUR S WITH FAIRLY WEAK
FLOW MONDAY AND MONDAY NGT...HOWEVER...WINDS PICK UP FROM THE N AS
A SECOND LOW INTENSIFIES AS IT MOVES BY AND CD AIR IS FORCED BACK
IN WHICH MAY PUSH WINDS TO GLW...OR AT LEAST TO SCA LEVELS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WARNING FROM 1 AM SATURDAY TO 11 AM EST SUNDAY FOR
ANZ150>154.
&&Hazardous weather outlook, Feb 18, 3:11 AM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 311 AM EST FRI FEB 18 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-190815- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 311 AM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG NORTHWEST WINDS WILL DEVELOP SATURDAY AND CONTINUE SATURDAY NIGHT AND SUNDAY MORNING. THE WINDS MAY BECOME STRONG ENOUGH TO WARRANT THE ISSUANCE OF A WIND ADVISORY OR PERHAPS A HIGH WIND WARNING. MONITOR THE LATEST STATEMENTS AND FORECASTS FROM THE NATIONAL WEATHER SERVICE FOR ANY UPDATES ON THIS DEVELOPING WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-190815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 311 AM EST FRI FEB 18 2011 ...GALE WARNING IN EFFECT FROM 1 AM SATURDAY TO 11 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.